# SDR ASAA2013120596853

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 69414326
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LT SIDE ANGLE FOR PANEL ATTACH, DAMAGED.  R & R ANGLE IAW SRM 51-40-02-0G-0.
